Alert archive / Texas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 39, NWS Shreveport, LA

April 12, 2020Cherokee County, Rusk County, Smith County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 12, 2020, 7:32 AM CDT for Cherokee County, Rusk County, Smith County, Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 12, 2020, 7:32 AM CDT (12:32 UTC)
Expired
Apr 12, 2020, 8:30 AM CDT
In force
58 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
80.0 mph

Counties Cherokee County, TX, Rusk County, TX, Smith County, TX

The radar

The Shreveport radar (KSHV), 150 km from the middle of the area, began a volume at 12:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 5:52 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 0.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2020-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 605 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2020-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
605 J/kg
Mixed-layer CIN
-277 J/kg
Mixed-layer LCL
681 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

901 
WUUS54 KSHV 121232
SVRSHV
TXC073-401-423-121330-
/O.NEW.KSHV.SV.W.0039.200412T1232Z-200412T1330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
732 AM CDT Sun Apr 12 2020

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  Southeastern Smith County in northeastern Texas...
  Western Rusk County in northeastern Texas...
  Cherokee County in northeastern Texas...

* Until 830 AM CDT.

* At 732 AM CDT, severe thunderstorms were located along a line
  extending from Coffee City to 8 miles southwest of Reese to near
  Palestine, moving northeast at 30 mph.

  These are very dangerous storms.

  HAZARD...80 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be heavily damaged. Expect 
           considerable damage to roofs, windows, and vehicles. 
           Extensive tree damage and power outages are likely.

* Locations impacted include...
  Jacksonville, Whitehouse, Rusk, Overton, Bullard, Troup, Alto, New
  London, Arp, Mount Selman, Ponta, Joinerville, Mixon, Turnertown,
  Reese, New Salem, Maydelle, New Summerfield, Gallatin and Reklaw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until noon CDT for northeastern
Texas.

A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3236 9492 3209 9488 3163 9505 3160 9526
      3163 9529 3168 9529 3172 9534 3174 9533
      3173 9537 3175 9536 3176 9540 3182 9540
      3185 9544 3193 9542 3196 9545 3199 9545
      3205 9542 3206 9544 3209 9543 3214 9547
TIME...MOT...LOC 1232Z 234DEG 28KT 3213 9548 3191 9545 3173 9560 

HAIL...1.00IN
WIND...80MPH
 
$$

09
1 follow-up statement
916 
WWUS54 KSHV 121301
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
801 AM CDT Sun Apr 12 2020

TXC073-401-423-121330-
/O.CON.KSHV.SV.W.0039.000000T0000Z-200412T1330Z/
Smith TX-Rusk TX-Cherokee TX-
801 AM CDT Sun Apr 12 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR SOUTHEASTERN SMITH...WESTERN RUSK AND CHEROKEE COUNTIES...

At 800 AM CDT, severe thunderstorms were located along a line
extending from near Arp to 7 miles south of Troup to near Ponta to
near Maydelle to 12 miles east of Palestine to 14 miles north of
Grapeland to near Elkhart, moving northeast at 40 mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Jacksonville, Whitehouse, Rusk, Overton, Bullard, Troup, Alto, New
London, Arp, Mount Selman, Ponta, Joinerville, Mixon, Turnertown,
Reese, New Salem, Maydelle, New Summerfield, Gallatin and Reklaw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until noon CDT for northeastern
Texas.

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3236 9492 3209 9488 3163 9505 3160 9526
      3163 9529 3168 9529 3172 9534 3174 9533
      3173 9537 3175 9536 3176 9540 3182 9540
      3187 9544 3193 9542 3200 9545 3202 9544
      3204 9540 3209 9534 3220 9532
TIME...MOT...LOC 1300Z 238DEG 36KT 3223 9513 3205 9509 3192 9517 3186
9528 3180 9543 3169 9542 3159 9549

HAIL...1.00IN
WIND...80MPH
 
$$

09

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 4:52 AM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Apr 12, 4:52 AM CDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
452 AM CDT Sun Apr 12 2020

.SHORT TERM.../Today through Monday/

Other than a few showers an embedded thunderstorms moving out of
our SE Oklahoma and adjacent SW Arkansas counties north of
Interstate 30, weather conditions have become quiet across the
remainder of the region. However, a couple rounds of storms are
expected to return to the region, with the first later this
morning. A Lake Wind Advisory will also be in effect today and
tonight as southwest winds 15-20 mph will become northwesterly
from 10 to 20 mph with the passage of a cold front this evening.
Gusts could be as high as 30 mph today. ahead and behind the
convection.

Currently, a warm front is dissecting East Texas, generally from
Sulphur Springs southeastward to around Jasper. The warm front
will continue to move northeastward this morning in response to a
closed low near El Paso, TX ejecting out into the South Plains
region of the Texas Panhandle. The closed low will move eastward
along the Red River Valley, dragging a Pacific front towards the
region. The atmosphere will become very unstable in wake of the
aforementioned warm front and ahead of the Pacific boundary.
Dewpoints will rise into the upper 60s to near 70 degrees, with
SFC base Cape approaching 2000 J/kg, lapse rates over 7 C/km, and
effective bulk shear well over 40 kts. In fact, bulk shear could
approach 70 kts which in some respect could be detrimental to
sustaining a mesocyclone. But, still believe that with the amount
of instability across the region, that severe weather remains very
probable. Storms have started to develop across West Texas and
will eventually form into a MCS across Central Texas before moving
eastward into our region. Large hail will be possible along with
damaging winds in the bowing segments of the squall line. Any
cells that do become discrete will have to possibility of
developing strong, long-tracked tornadoes, especially across Deep
East Texas, North and Central Louisiana, and South-Central
Arkansas. The initial activity should push out of the region
around lunch time as the Pacific front pushes east of the region
ahead of the closed low/upper trough.

By this afternoon, another round of severe weather will be
possible, generally along and north of Interstate 20, as the
closed low/upper trough continues to move along the Red River
Valley into our region just ahead of a strong cold front. Short-
term models indicate that convection will develop after 19z across
North Texas and spread eastward into counties and parishes along
and north of Interstate 20 as the upper trough starts to eject
northeastward into Central Arkansas and eventually into the Mid
Mississippi River Valley. Large hail will be possible as lapse
rates will remain steep along with low wet-bulb zero heights just
over 7.5 kft.

The cold front will sweep through the region tonight with very
noticeable cooler temperatures in its wake. Lows on Monday morning
will fall into the upper 30s to lower 40s across areas of SE
Oklahoma, SW Arkansas, and NE Texas north of Interstate 30 and mid
to upper 40s across the remainder of the region. Much cooler and
quieter conditions expected on Monday with sunny skies and
afternoon highs ranging from the upper 50s in our northern zones
to the mid 50s in out southern areas.

.LONG TERM.../Monday Night through Sunday/

To begin the long term forecast, the Southern Plains/Lower Miss
Valley will be dealing with WSW flow aloft as a vigorous trough of
low pressure continues to spin across the Great Lakes Region of the
Country with upper ridging noted offshore the Pacific Northwest, a
pattern more typical of Winter. A weak disturbance in the tail end
of this trough ejecting out of the Intermountain West will be
entering the Southern Plains Monday Night and there may be enough
upper forcing to produce some showers across our extreme northern
zones. This precipitation will need to come from the top down as
there will be no level level moisture return to speak of as our area
will still be dealing with the remnant post frontal/cold air
advection in the wake of the strong cold front coming through our
region tonight.

Rather zonal west to east flow commences in the wake of this
disturbance on Tuesday. Still appears that the coldest night this
week will be Tuesday Night/Wed morning as we should see clearing
skies and relatively light winds. Could see temperatures approaching
freezing across our most protected areas of Southeast Oklahoma and
Southwest Arkansas with a frost possible as far south as the I-20
Corridor across portions of Northeast Texas and Northern Louisiana.

Another weak disturbance moves out of the Intermountain West
Thursday Night into Friday and by late week, we could start to see
some weak moisture return in the lower levels to introduce slight
chance to low end chance pops Friday through the upcoming weekend. A
stronger trough may be moving into the Southern Plains late next
weekend which could prove watching but at this time, timing
discrepancies between medium range progs only permits low pops for
now.

13

&&

.AVIATION...

For the 12/06Z TAF period, MVFR cigs continue to spread farther NE
from East Texas as a warm front lifts northward from the coast.
Therefore, expect these lower cigs to gradually spread across our
remaining terminals later tonight through early Sunday morning as
the warm front continues to lift NE back across the region. This
will set the stage for rapidly developing thunderstorms starting
in East Texas just prior to daybreak and quickly spreading east
across north Louisiana and south Arkansas through the remainder of
Sunday morning and into afternoon with the upper trough pivoting
east. These storms will present a significant severe threat with
large hail, damaging winds, and even several tornadoes possible
from Sunday morning through the late afternoon. Cigs/vsbys will
continue to deteriorate as convection intensifies during the mid
and latter portions of the TAF period. Conditions should finally
begin to improve by 13/00Z as the upper trough and cold front exit
to the east.

/19/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  80  44  63  42 / 100  20   0   0
MLU  81  49  65  42 /  90  30   0   0
DEQ  76  37  59  37 / 100  30   0  10
TXK  76  41  59  38 / 100  30   0   0
ELD  78  44  62  40 / 100  30   0   0
TYR  79  41  59  40 /  90  20   0   0
GGG  80  42  61  40 / 100  20   0   0
LFK  84  45  66  44 /  90  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory from noon today to midnight CDT tonight for
     ARZ050-051-059>061-070>073.

LA...Lake Wind Advisory from noon today to midnight CDT tonight for
     LAZ001>006-010>014-017>022.

OK...Lake Wind Advisory from noon today to midnight CDT tonight for
     OKZ077.

TX...Lake Wind Advisory from noon today to midnight CDT tonight for
     TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&

20/13
Hazardous weather outlook, Apr 12, 5:14 AM CDT, 2 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
514 AM CDT Sun Apr 12 2020

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-131200-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
514 AM CDT Sun Apr 12 2020

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

A volatile airmass will be in place across much of the Four State
Region. An upper level disturbance will move our way from the
west, interact with this airmass and the end result will be severe
thunderstorms, some of which will produce very large hail,
destructive thunderstorm wind gusts and isolated tornadoes, some
of which could be long tracked tornadoes. This threat will begin
to taper off somewhat early this afternoon but rematerialize near
and north of the Interstate 20 Corridor of Northeast Texas,
Southeast Oklahoma, Southwest Arkansas and extreme Northern
Louisiana as the upper trough itself moves overhead. The severe
weather theat will then diminish late this evening across the
entire Four State Region.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

No hazardous weather is anticipated at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be needed today into this
evening for severe thunderstorms. Please relay any information
about observed severe weather to the NWS while following all
local, state, and CDC guidelines.

13

In the hours before

Special weather statement, Apr 12, 5:41 AM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Shreveport LA
541 AM CDT Sun Apr 12 2020

TXZ125-136-137-149-150-121130-
Upshur TX-Gregg TX-Cherokee TX-Smith TX-Rusk TX-
541 AM CDT Sun Apr 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SMITH...NORTHWESTERN
RUSK...SOUTHWESTERN UPSHUR...GREGG AND NORTHWESTERN CHEROKEE COUNTIES
UNTIL 630 AM CDT...

At 541 AM CDT, Doppler radar was tracking a strong thunderstorm near
Reese, or 8 miles northwest of Jacksonville, moving northeast at 60
mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Tyler, Longview, Jacksonville, Henderson, Kilgore, Whitehouse, White
Oak, Gladewater, Overton, Bullard, Troup, Big Sandy, New London, Arp,
Clarksville City, Mount Selman, Liberty City, Joinerville, Mixon and
Turnertown.

LAT...LON 3256 9520 3254 9519 3255 9516 3263 9515
      3274 9509 3245 9470 3242 9470 3240 9463
      3233 9454 3192 9531 3201 9543 3204 9544
      3205 9542 3207 9544 3208 9542 3213 9546
TIME...MOT...LOC 1041Z 224DEG 54KT 3206 9535

44
Special weather statement, Apr 12, 6:33 AM CDT, 59 minutes before
Special Weather Statement
National Weather Service Shreveport LA
633 AM CDT Sun Apr 12 2020

LAZ001-002-TXZ112-126-137-138-150-151-121215-
Bossier LA-Caddo LA-Gregg TX-Panola TX-Harrison TX-Cass TX-Marion TX-
Rusk TX-
633 AM CDT Sun Apr 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CADDO AND WEST
CENTRAL BOSSIER PARISHES...EASTERN MARION...SOUTHEASTERN CASS...
HARRISON...NORTHERN PANOLA...NORTHEASTERN RUSK AND SOUTHEASTERN GREGG
COUNTIES UNTIL 715 AM CDT...

At 633 AM CDT, Doppler radar was tracking a strong thunderstorm near
Tatum, or 12 miles southwest of Marshall, moving northeast at 60 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Shreveport, Bossier City, Marshall, Vivian, Hallsville, Greenwood,
Blanchard, Waskom, Jefferson, Tatum, Oil City, Beckville,
Mooringsport, Elysian Fields, Lodi, Smithland, McLeod, Karnack,
Woodlawn and Gray.

A Tornado Watch remains in effect until noon CDT for northwestern
Louisiana...and northeastern Texas.

LAT...LON 3221 9449 3238 9471 3304 9414 3249 9365
TIME...MOT...LOC 1133Z 224DEG 51KT 3239 9448

44
Local storm report, Apr 12, 7:01 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
701 AM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 AM     LIGHTNING        4 SE NOONDAY            32.20N 95.35W
04/12/2020                   SMITH              TX   BROADCAST MEDIA

            HOME STRUCK BY LIGHTNING IN FLINT, TX, NO
            REPORTS OF INJURIES OR FATALITIES AT THIS
            TIME.

&&

25
Local storm report, Apr 12, 7:30 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
730 AM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 AM     HAIL             TYLER                   32.33N 95.31W
04/12/2020  E1.75 INCH       SMITH              TX   BROADCAST MEDIA

            GOLF BALL SIZE HAIL REPORTED NEAR TYLER MALL
            AND AT GOLDEN ROAD AND LOOP 323.

&&

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 2:45 AM CDTLake Wind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more21 hr
Apr 12, 5:41 AM CDTSpecial Weather StatementSHVGregg, Smith49 min
Apr 12, 6:33 AM CDTSpecial Weather StatementSHVHarrison42 min
Apr 12, 7:03 AM CDTSevere Thunderstorm WarningSHVCherokee, Gregg, Rusk, Smith, Upshur57 min
Apr 12, 7:12 AM CDTTornado WarningSHVCherokee, Gregg, Rusk, Smith48 min
Apr 12, 7:48 AM CDTFlash Flood WarningSHVCherokee, Gregg, Rusk, Smith3 hr
Apr 12, 7:51 AM CDTTornado WarningSHVGregg, Harrison, Panola, Rusk, Smith, Upshur39 min
Apr 12, 7:56 AM CDTTornado WarningSHVCherokee, Gregg, Rusk, Smith34 min
Apr 12, 8:21 AM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Panola, Rusk, Shelby54 min
Apr 12, 8:28 AM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Marion, Upshur47 min
Apr 12, 8:31 AM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, Panola, Rusk, San Augustine and 1 more44 min
Apr 12, 8:46 AM CDTFlash Flood Warning Considerable damage threatSHVCass, Gregg, Harrison, Marion, Panola, Rusk2 hr
Apr 12, 9:04 AM CDTTornado WarningSHVPanola, Shelby26 min
Apr 12, 9:12 AM CDTSevere Thunderstorm WarningSHVCass63 min
Apr 12, 9:15 AM CDTSevere Thunderstorm WarningSHVHarrison, Panola45 min
Apr 12, 9:15 AM CDTTornado WarningSHVHarrison30 min
Apr 12, 9:20 AM CDTSevere Thunderstorm WarningSHVPanola, Shelby40 min
Apr 12, 11:05 AM CDTAreal Flood WarningSHVSmith115 min
Apr 12, 12:00 PM CDTSpecial Weather StatementSHVPanola30 min
Apr 12, 12:06 PM CDTRiver Flood WarningSHVGregg44 hr
Apr 12, 12:16 PM CDTSevere Thunderstorm WarningSHVPanola27 min
Apr 12, 2:02 PM CDTRiver Flood WarningSHVFranklin, Morris, Red River, Titus71 hr
Apr 12, 2:10 PM CDTRiver Flood WarningSHVCass, Marion6 days
Apr 12, 2:12 PM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston, Trinity21 days
Apr 12, 4:44 PM CDTSpecial Weather StatementSHVBowie, Titus46 min
Apr 12, 4:51 PM CDTSevere Thunderstorm WarningSHVRed River54 min
Apr 12, 4:55 PM CDTSevere Thunderstorm WarningSHVBowie, Morris, Red River, Titus65 min
Apr 12, 5:03 PM CDTSpecial Weather StatementSHVRed River42 min
Apr 12, 5:39 PM CDTSevere Thunderstorm WarningSHVBowie, Red River66 min
Apr 12, 5:49 PM CDTSevere Thunderstorm WarningSHVBowie, Cass41 min
Apr 12, 6:19 PM CDTSevere Thunderstorm WarningSHVCass56 min
Apr 12, 6:30 PM CDTSpecial Weather StatementSHVBowie60 min
Apr 12, 6:48 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Marion, Rusk, Smith, Upshur and 1 more57 min
Apr 12, 6:50 PM CDTSpecial Weather StatementSHVCass55 min
Apr 12, 6:55 PM CDTSevere Thunderstorm WarningSHVBowie, Cass, Marion50 min

Nearby

Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.